EconPapers    
Economics at your fingertips  
 

Avoiding arbitrary exclusion restrictions using ratios of reduced-form estimates

Myoung-jae Lee and Pao-Li Chang ()

Empirical Economics, 2007, vol. 33, issue 2, 339-357

Keywords: Simultaneous equations; Exclusion restrictions; Identification; C13; C31 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00181-006-0106-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:empeco:v:33:y:2007:i:2:p:339-357

Ordering information: This journal article can be ordered from
http://www.springer. ... rics/journal/181/PS2

DOI: 10.1007/s00181-006-0106-1

Access Statistics for this article

Empirical Economics is currently edited by Robert M. Kunst, Arthur H.O. van Soest, Bertrand Candelon, Subal C. Kumbhakar and Joakim Westerlund

More articles in Empirical Economics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-07-05
Handle: RePEc:spr:empeco:v:33:y:2007:i:2:p:339-357